# SDR USAA2014062700003

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 45,461 hours, 16,784 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 17016
- Condition: Faulty
- Location: Aileron
- Part time: 13,753 hours, 5,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

EN ROUTE AN ABRUPT MOMENTARY UNCOMMANDED AILERON ROLL IN CRUISE FLIGHT.  FLIGHT CONTROL AILERON SERVO FAULT ILLUMINATED ON ECAM.  AMBER B SYS FAULT INDICATED ON E & W DISPLAY.  LT OTBD B AILERON CONTROL SERVO, FIN 33CE3 IAW AMM 27-14-51-000-001A.  SYS OPS CHECKED SATISFACTORY.
